Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 8, NWS Tulsa, OK

March 12, 2019Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 12, 2019, 2:10 PM CDT for Ottawa County, Oklahoma. It took effect at Mar 14, 2019, 5:42 AM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2019, 2:10 PM CDT (19:10 UTC)
In effect from
Mar 14, 2019, 5:42 AM CDT
Expired
Mar 16, 2019, 10:06 AM CDT
In force
52 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

214 
WGUS44 KTSA 121910
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
210 PM CDT Tue Mar 12 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-130309-
/O.NEW.KTSA.FL.W.0008.190314T1042Z-190316T1048Z/
/COMO2.1.ER.190314T1042Z.190315T0600Z.190316T0448Z.NO/
210 PM CDT Tue Mar 12 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from late Wednesday night to late Friday night, or until the 
  warning is cancelled.
* At  1:30 PM Tuesday, the stage was  4.26 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage early Thursday morning and continue to rise to near 
  16.5 feet by Friday before dawn . The river is expected to fall 
  below flood stage late Friday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
15 follow-up statements
762 
WGUS84 KTSA 130109
FLSTSA
Flood Statement
National Weather Service Tulsa OK
809 PM CDT Tue Mar 12 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-130908-
/O.EXT.KTSA.FL.W.0008.190314T1500Z-190317T0105Z/
/COMO2.1.ER.190314T1500Z.190315T1200Z.190316T1905Z.NO/
809 PM CDT Tue Mar 12 2019

...Flood Warning extended until Saturday evening...
The Flood Warning continues for
  The Neosho River near Commerce.
* from Thursday morning to Saturday evening, or until the warning is 
  cancelled.
* At  7:30 PM Tuesday, the stage was  4.31 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Thursday morning and continue to rise to near 16.6
  feet by Friday morning. The river is expected to fall below flood 
  stage early Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
619 
WGUS84 KTSA 130858
FLSTSA
Flood Statement
National Weather Service Tulsa OK
358 AM CDT Wed Mar 13 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-131658-
/O.CON.KTSA.FL.W.0008.190314T1500Z-190317T0105Z/
/COMO2.1.ER.190314T1500Z.190315T1200Z.190316T1905Z.NO/
358 AM CDT Wed Mar 13 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* from Thursday morning to Saturday evening, or until the warning is 
  cancelled.
* At  3:30 AM Wednesday, the stage was  5.76 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Thursday morning and continue to rise to near 16.6
  feet by Friday morning. The river is expected to fall below flood 
  stage early Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
347 
WGUS84 KTSA 131305
FLSTSA
Flood Statement
National Weather Service Tulsa OK
805 AM CDT Wed Mar 13 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-132104-
/O.EXT.KTSA.FL.W.0008.190314T1530Z-190317T1245Z/
/COMO2.1.ER.190314T1530Z.190315T1800Z.190317T0645Z.NO/
805 AM CDT Wed Mar 13 2019

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Neosho River near Commerce.
* from Thursday morning to Sunday morning, or until the warning is 
  cancelled.
* At  7:30 AM Wednesday, the stage was 7.14 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Thursday morning and continue to rise to near 17.6
  feet by early Friday afternoon. The river is expected to fall below
  flood stage Sunday before dawn.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
656 
WGUS84 KTSA 131911
FLSTSA
Flood Statement
National Weather Service Tulsa OK
211 PM CDT Wed Mar 13 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-140310-
/O.EXT.KTSA.FL.W.0008.190314T2145Z-190316T2300Z/
/COMO2.1.ER.190314T2145Z.190316T0000Z.190316T1700Z.NO/
211 PM CDT Wed Mar 13 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* from Thursday afternoon to Saturday evening, or until the warning 
  is cancelled.
* At  1:30 PM Wednesday, the stage was  8.73 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Thursday afternoon and continue to rise to near 16.5 
  feet by Friday evening. The river is expected to fall below flood 
  stage early Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
329 
WGUS84 KTSA 140129
FLSTSA
Flood Statement
National Weather Service Tulsa OK
829 PM CDT Wed Mar 13 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-140929-
/O.EXT.KTSA.FL.W.0008.190314T1320Z-190317T0700Z/
/COMO2.1.ER.190314T1320Z.190315T1200Z.190317T0100Z.NO/
829 PM CDT Wed Mar 13 2019

...Flood Warning extended until late Saturday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* from Thursday morning to late Saturday night, or until the warning 
  is cancelled.
* At  7:30 PM Wednesday, the stage was 11.42 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Thursday morning and continue to rise to near 16.8 feet
  by Friday evening. The river is expected to fall below flood stage 
  Saturday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
681 
WGUS84 KTSA 141046
FLSTSA
Flood Statement
National Weather Service Tulsa OK
545 AM CDT Thu Mar 14 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-141844-
/O.EXT.KTSA.FL.W.0008.190314T1044Z-190317T0700Z/
/COMO2.1.ER.190314T0947Z.190315T1200Z.190317T0100Z.NO/
545 AM CDT Thu Mar 14 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* from early this morning to late Saturday night, or until the 
  warning is cancelled.
* At  5:30 AM Thursday, the stage was 15.21 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.8 feet Friday evening. The river is expected to fall below 
  flood stage Saturday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
493 
WGUS84 KTSA 141303
FLSTSA
Flood Statement
National Weather Service Tulsa OK
803 AM CDT Thu Mar 14 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-142103-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-190317T0613Z/
/COMO2.1.ER.190314T0947Z.190316T0000Z.190317T0013Z.NO/
803 AM CDT Thu Mar 14 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Saturday night, or until the warning is cancelled.
* At  7:30 AM Thursday, the stage was 15.56 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.8 feet Friday evening. The river is expected to fall below 
  flood stage Saturday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
476 
WGUS84 KTSA 141859
FLSTSA
Flood Statement
National Weather Service Tulsa OK
159 PM CDT Thu Mar 14 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-150258-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-190317T0612Z/
/COMO2.1.ER.190314T0947Z.190315T0600Z.190317T0012Z.NO/
159 PM CDT Thu Mar 14 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Saturday night, or until the warning is cancelled.
* At  1:30 PM Thursday, the stage was 16.42 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.8 feet late tonight. The river will then remain nearly 
  steady through Saturday morning before falling. The river is 
  expected to fall below flood stage Saturday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
534 
WGUS84 KTSA 150113
FLSTSA
Flood Statement
National Weather Service Tulsa OK
813 PM CDT Thu Mar 14 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-150913-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-190317T0630Z/
/COMO2.1.ER.190314T0947Z.190315T0600Z.190317T0030Z.NO/
813 PM CDT Thu Mar 14 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Saturday night, or until the warning is cancelled.
* At  7:30 PM Thursday, the stage was 16.84 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.9 feet Friday before dawn. The river will then remain nearly
  steady through Saturday morning before falling. The river is expected
  to fall below flood stage Saturday evening. 
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
930 
WGUS84 KTSA 151117
FLSTSA
Flood Statement
National Weather Service Tulsa OK
617 AM CDT Fri Mar 15 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-151916-
/O.CON.KTSA.FL.W.0008.000000T0000Z-190317T0630Z/
/COMO2.1.ER.190314T0947Z.190315T1000Z.190317T0030Z.NO/
617 AM CDT Fri Mar 15 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Saturday night, or until the warning is cancelled.
* At  5:30 AM Friday, the stage was 17.24 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and the river is cresting.
* Forecast...The Neosho River near Commerce will begin falling on Saturday 
  and will fall below flood stage by Saturday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
132 
WGUS84 KTSA 151314
FLSTSA
Flood Statement
National Weather Service Tulsa OK
814 AM CDT Fri Mar 15 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-152114-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-190317T0220Z/
/COMO2.1.ER.190314T0947Z.190315T1215Z.190316T2020Z.NO/
814 AM CDT Fri Mar 15 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Saturday evening, or until the warning is cancelled.
* At  7:30 AM Friday, the stage was 17.27 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and the river is cresting.
* Forecast...The Neosho River near Commerce will crest near 17.3 
  feet this afternoon. The river will then fall below flood stage by 
  Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
544 
WGUS84 KTSA 151917
FLSTSA
Flood Statement
National Weather Service Tulsa OK
217 PM CDT Fri Mar 15 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-160316-
/O.CON.KTSA.FL.W.0008.000000T0000Z-190317T0220Z/
/COMO2.1.ER.190314T0947Z.190315T1815Z.190316T2020Z.NO/
217 PM CDT Fri Mar 15 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Saturday evening, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 17.29 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river recently crested and is 
  starting to fall.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
118 
WGUS84 KTSA 160110
FLSTSA
Flood Statement
National Weather Service Tulsa OK
810 PM CDT Fri Mar 15 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-160910-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-190316T2242Z/
/COMO2.1.ER.190314T0947Z.190315T1815Z.190316T1642Z.NO/
810 PM CDT Fri Mar 15 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Saturday afternoon, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 17.12 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late Saturday morning.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
232 
WGUS84 KTSA 161258
FLSTSA
Flood Statement
National Weather Service Tulsa OK
758 AM CDT Sat Mar 16 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-161900-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-190316T1900Z/
/COMO2.1.ER.190314T0947Z.190315T1815Z.190316T1300Z.NO/
758 AM CDT Sat Mar 16 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until this afternoon, or until the warning is cancelled.
* At  7:30 AM Saturday, the stage was 15.13 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring, but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by later this morning.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
994 
WGUS84 KTSA 161506
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1006 AM CDT Sat Mar 16 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-161536-
/O.CAN.KTSA.FL.W.0008.000000T0000Z-190316T1900Z/
/COMO2.1.ER.190314T0947Z.190315T1815Z.190316T1250Z.NO/
1006 AM CDT Sat Mar 16 2019

The Flood Warning is cancelled for
  The Neosho River near Commerce.
* At  9:30 AM Saturday, the stage was 14.18 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Neosho River near Commerce will continue falling and
  remain below flood stage.
* Impact...At 14.0 feet, low lying areas along the river in Riverview 
  Park are threatened by high water and faster flows are expected. 
  Use extra caution or avoid recreational activities near the river. 
  Interests near the river should continue to monitor later 
  forecasts.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 12, 12:43 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 12, 12:43 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1243 PM CDT Tue Mar 12 2019

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
With the morning showers and thunderstorms having largely moved
out of eastern Oklahoma and western Arkansas, additional, more
scattered activity will develop through the afternoon, with a
short mid to late afternoon window for thunderstorms and IFR
visibilities at mainly the NE OK terminals. Visibilities will
improve mid to late evening at most sites, although ceilings
should remain in the IFR to low MVFR range, and continue until the
expected line of showers and embedded thunderstorms moves in from
the west toward Wednesday morning. Will carry PROB30s for
thunderstorms at all terminals with showers and MVFR visibilities
prevailing. Winds will increase substantially from the south at
all terminals following the departure of the precipitation, with
gusts in excess of 25 to 30 kts at most of the terminals. The
larger wind impacts, including the potential for gusts near 50 kts
at the NE OK terminals, will develop just after the end of this
valid TAF period.

&&

.PREV DISCUSSION... /Issued 954 AM CDT Tue Mar 12 2019/

..UPDATE...

DISCUSSION...
Second round of morning showers is pushing eastward across far
northern Oklahoma and into northwest Arkansas. Lightning and
pockets of heavier rainfall have been much more prevalent with
this round than with the earlier round, given higher instability
moving in from the southwest. This band should continue to move
eastward, likely clearing the forecast area by early to mid
afternoon. Updated POPs/Weather/QPF reflect the expected
progression, in addition to higher lightning/thunderstorm
coverage. Late morning will feature a break in the activity for
the remainder of eastern Oklahoma and much of west central
Arkansas, although another batch of showers and thunderstorms
continues to be expected during the mid to late afternoon hours,
primarily across parts of northeast Oklahoma, in addition to the
overnight/early Wednesday morning shower/thunderstorm line. Given
the persistent cloudy skies and precipitation through much of the
day, also have lowered high temperatures some near the Kansas
border today. Other weather elements look good for now. Updated
products already out.

PREV DISCUSSION... /Issued 614 AM CDT Tue Mar 12 2019/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
In general, MVFR to IFR conditions are expected to return during
the morning as additional rain moves back into the area through
the day. There will be a more substantial break in the
precipitation by late this afternoon and especially this evening
before heavier band of rain begins to affect eastern OK terminals
by the end of the forecast. Winds will also increase from the
southeast this evening with some gusts over 20 knots likely. Will
also see LLWS develop at FSM as south winds increase to 35-45
knots above the surface and valley winds valley remain light from
the east.

PREV DISCUSSION... /Issued 315 AM CDT Tue Mar 12 2019/

DISCUSSION...
A band of showers with embedded thunderstorms, associated with
a broad zone of 290-300K isentropic ascent, continues to track
east across the forecast area early this morning. CAMs models
generally suggest that this area of convection will slide east of
the area during the morning hours, with additional
showers/thunderstorms focusing more across northeast OK/northwest
AR this afternoon. The severe weather threat will be low through
the day, although areas of locally heavy rainfall may occur.

Convection will develop across NM into west TX later today, ahead
of a powerful upper level cyclone lifting out of the desert
southwest. This activity will surge east with the dryline
overnight, approaching eastern OK late tonight. While instability
is forecast to remain rather low, a deeply sheared environment may
result in some sporadic strong winds. Showers/storms will move
into western AR Wednesday morning, with precipitation eventually
exiting the forecast area later Wednesday afternoon.

An impressive surface cyclone (likely around 975mb) will lift
through KS Wednesday. Gusty south to south-southwest winds will
develop behind the exiting precipitation, with gusts around 40-45
mph likely across a large portions of the forecast area. Depending
on the depth of mixing, could see some gusts over 50 mph in a few
spots. We'll eventually need a Wind Advisory, but will hold off on
issuance for now. Gusty west to northwest winds will persist into
Thursday as well.

Generally quiet/dry weather is expected late week and into the
weekend, with temperatures around seasonal averages by
Sunday/Monday.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 1 PM to 7 PM CDT Wednesday for OKZ049-053-058-
     062-063-067>076.

     High Wind Watch from Wednesday afternoon through Wednesday
     evening for OKZ054>057-059>061-064>066.

AR...Wind Advisory from 1 PM to 7 PM CDT Wednesday for ARZ001-002-010-
     011.

&&

AVIATION.....22
Hazardous weather outlook, Mar 12, 12:37 PM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1237 PM CDT Tue Mar 12 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1237 PM CDT Tue Mar 12 2019

...DAMAGING NON-THUNDERSTORM WINDS POSSIBLE WEDNESDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 3 AM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 3 AM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA... Eastern Oklahoma.
    ONSET...After Midnight.

DISCUSSION...
A line of thunderstorms that is expected to develop across
portions of eastern New Mexico and west Texas later today will
move eastward overnight, reaching portions of eastern Oklahoma
early Wednesday morning, likely after 3 to 4 AM. The line should
be on an overall downward trend, but with very strong winds just
above the surface, any remaining thunderstorms or even a heavier
shower could lead to damaging wind gusts up to 60 mph, despite
fairly limited instability this far east. In addition, locally
heavy rainfall could occur, which could lead to ponding of water
in typical flood prone areas.

As the line of showers and thunderstorms approaches and finally
passes, southerly winds will increase substantially, with gusts
in the 30 to 35 mph range possible across parts of eastern
Oklahoma prior to sunrise Wednesday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential...Very High Fire Weather Potential...
            High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY THROUGH MONDAY...No Hazards.

EXTENDED DISCUSSION...
The line of showers and diminishing thunderstorms will be ongoing
Wednesday morning, pushing eastward across eastern Oklahoma and
into western Arkansas, with a continued isolated damaging wind and
locally heavy rainfall threat. Widespread 1 to 2 inch rainfall
amounts are likely before the rains move out Wednesday afternoon.

Damaging non-thunderstorm wind gusts will be possible behind the
departing showers and thunderstorms, especially across portions of
eastern Oklahoma along and west of a line from Okemah to Vinita,
where gusts to 60 mph will be possible. Across the rest of eastern
Oklahoma and far northwest Arkansas, gusts in the 40 to 50 mph
range could occur through at least late Wednesday afternoon.
Wednesday's wind gusts will be from a southerly direction. Wind
gusts of this nature could cause driving difficulties, especially
on west to east oriented roadways, as well as the potential for
sporadic power outages.

Winds will remain gusty on Thursday, but this time, winds will be
from a westerly direction. Thursday's maximum wind gusts will be
in the 40 to 45 mph range, with areas north of Interstate 40 most
likely to be affected.

Less active weather will follow this strong storm system for the
weekend and into early next week.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 1:44 AM CDTSpecial Weather StatementTSAChoctaw31 min
Mar 12, 2:51 AM CDTSpecial Weather StatementTSAPushmataha24 min
Mar 12, 11:49 AM CDTHigh Wind WatchTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Pawnee and 3 more13 hr
Mar 12, 11:49 AM CDTWind AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more55 hr

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.